Explicit Gaussian quadrature rules for C^1 cubic splines with symmetrically stretched knot sequence

Rachid Ait-Haddou, Michael Barton, Victor M. Calo

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

We provide explicit expressions for quadrature rules on the space of C^1 cubic splines with non-uniform, symmetrically stretched knot sequences. The quadrature nodes and weights are derived via an explicit recursion that avoids an intervention of any numerical solver and the rule is optimal, that is, it requires minimal number of nodes. Numerical experiments validating the theoretical results and the error estimates of the quadrature rules are also presented.
Original languageEnglish (US)
Pages (from-to)543-552
Number of pages10
JournalJournal of Computational and Applied Mathematics
Volume290
DOIs
StatePublished - Jun 19 2015

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Explicit Gaussian quadrature rules for C^1 cubic splines with symmetrically stretched knot sequence'. Together they form a unique fingerprint.

Cite this